# SDR 2004F00016

- Difficulty date: December 3, 2002
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: MS24171D1
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING IN ANCHORAGE, THE PILOT SELECTED LANDING GEAR DOWN TWICE WITH NO EFFECT.  THE GEAR WAS EXTENDED MANUALLY AND THE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE CONFIRMED THAT THE HYDRAULIC PUMP RELAY WAS FREEZING, HIGH MOISTURE CONTENT IN UNIT, AND REPLACED SAME.  (M)
